# SDR SWAA2013031913798

- Difficulty date: March 14, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 70,560 hours, 66,410 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 816, 18L.  REPAIRED STRINGER IAW SRM AND EA.
